# SDR USAA2013031800031

- Difficulty date: March 16, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 61,822 hours, 41,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - PREVIOUS REPAIR OF FUSELAGE SKIN DAMAGE AT BS 947.3 INCHES, S24L.  REPAIRED FUSELAGE SKIN IAW EA 104664.
